Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 145638, 30 pages
http://dx.doi.org/10.1155/2011/145638
Research Article

Stability of the Shallow Axisymmetric Parabolic-Conic Bimetallic Shell by Nonlinear Theory

1Faculty of Maritime Studies and Transport, University of Ljubljana, Pot Pomorščakov 4, 6320 Portorož, Slovenia
2Faculty of Mechanical Engineering, University of Ljubljana, Aškerčeva 6, 1000 Ljubljana, Slovenia

Received 13 July 2010; Revised 16 February 2011; Accepted 30 May 2011

Academic Editor: Mohammad Younis

Copyright © 2011 M. Jakomin and F. Kosel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Jakomin and F. Kosel, “Stability of the Shallow Axisymmetric Parabolic-Conic Bimetallic Shell by Nonlinear Theory,” Mathematical Problems in Engineering, vol. 2011, Article ID 145638, 30 pages, 2011. https://doi.org/10.1155/2011/145638.